A measurable selection theorem
Fundamenta Mathematicae, Tome 110 (1980) no. 2, pp. 91-100
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_110_2_91_100,
author = {John Burgess},
title = {A measurable selection theorem},
journal = {Fundamenta Mathematicae},
pages = {91--100},
year = {1980},
volume = {110},
number = {2},
doi = {10.4064/fm-110-2-91-100},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-110-2-91-100/}
}
John Burgess. A measurable selection theorem. Fundamenta Mathematicae, Tome 110 (1980) no. 2, pp. 91-100. doi: 10.4064/fm-110-2-91-100
Cité par Sources :